# SDR DALA1126969875

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 62-50 EDGE IS CRACKED.  REMOVED HAT CHANNELS FROM PASSENGER CABIN FLOOR PANEL 62-50 IAW SRM 53-05.  FABRICATED, PRIMED AND TREATED WEB/ PANEL IAW SRM 53-23 AND 51-10-3, PG 26-28 AND REINSTALLED HAT CHANNEL ON PASSENGER CABIN FLOOR PANEL 62-50 IAW SRM 51-30-2.
